# SDR F3LA2009020900023

- Difficulty date: February 2, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 15,658 hours, 7,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: BAC1505100544
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE L2 DOOR SILL BEAM HAS TWO CORRODED NUT PLATE HOLES AT FRAME 68.  MAINTENANCE TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND INSTALLED IAW SRM 53-41-14 FIGURE 201.
